# SDR AU971376

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AS26117
- Condition: Rubbing
- Location: Power Lever
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE THRUST LEVER PLA TRANSDUCER ROD END EYE BOLT BINDING WITH FFR POWER LEVER INPUT ROD.
